# SDR AALA20000589

- Difficulty date: March 21, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Cracked
- Location: Pax Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WINDOW FRAME CRACKED LEFT STATION 984 LOWER END.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25 REPAIR NR 25.  (M)
